A version of Brauer's theorem for integer central functions

Fedor Bogomolov, Jorge Maciel

Research output: Contribution to journalArticle

Abstract

In this article we prove an effective version of the classical Brauer's Theorem for integer class functions on finite groups.

Original languageEnglish (US)
Pages (from-to)61-65
Number of pages5
JournalCentral European Journal of Mathematics
Volume7
Issue number1
DOIs
StatePublished - 2009

Fingerprint

Finite Group
Integer
Theorem
Class

Keywords

  • Brauer's theorem
  • Character
  • Class function
  • Integer central function
  • Representation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A version of Brauer's theorem for integer central functions. / Bogomolov, Fedor; Maciel, Jorge.

In: Central European Journal of Mathematics, Vol. 7, No. 1, 2009, p. 61-65.

Research output: Contribution to journalArticle

@article{e0be893fb498490586b3ef8eed92fea0,
title = "A version of Brauer's theorem for integer central functions",
abstract = "In this article we prove an effective version of the classical Brauer's Theorem for integer class functions on finite groups.",
keywords = "Brauer's theorem, Character, Class function, Integer central function, Representation",
author = "Fedor Bogomolov and Jorge Maciel",
year = "2009",
doi = "10.2478/s11533-008-0054-4",
language = "English (US)",
volume = "7",
pages = "61--65",
journal = "Open Mathematics",
issn = "1895-1074",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "1",

}

TY - JOUR

T1 - A version of Brauer's theorem for integer central functions

AU - Bogomolov, Fedor

AU - Maciel, Jorge

PY - 2009

Y1 - 2009

N2 - In this article we prove an effective version of the classical Brauer's Theorem for integer class functions on finite groups.

AB - In this article we prove an effective version of the classical Brauer's Theorem for integer class functions on finite groups.

KW - Brauer's theorem

KW - Character

KW - Class function

KW - Integer central function

KW - Representation

UR - http://www.scopus.com/inward/record.url?scp=58549103702&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=58549103702&partnerID=8YFLogxK

U2 - 10.2478/s11533-008-0054-4

DO - 10.2478/s11533-008-0054-4

M3 - Article

VL - 7

SP - 61

EP - 65

JO - Open Mathematics

JF - Open Mathematics

SN - 1895-1074

IS - 1

ER -